MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9265
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that microbore bi-fuse extension set, 2 iv co had foreign matter on 12 occasions.The following information was provided by the initial reporter: customer asks if the yellow coloration in maxzero connector is normal, informed that the material in okay with expiration date.The sales rep that identified the color, there was no patient involvement and its usage is only as selling sample.
 
Additional Manufacturer Narrative
H.6.Investigation: a mz9265 sample was not required for investigation of this feedback as the customer provided photographs of the affected sample.Analysis of the photographs confirmed the customer's experience with the tubing noted to be discoloured yellow.A review of the production records as well as the sterilization records for lot 17118173 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Yellow discolouration of the tubing can typically occur after irradiation sterilisation and the degree of discolouration can change over time and under certain storage conditions.This type of discolouration does not however affect the functionality of the device and therefore is considered to be a cosmetic defect.
 
Event or Problem Description

Brand Name
MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10703513
Report Number9616066-2020-20111
Device Sequence Number4135199
Product Code FPA
UDI-Device Identifier50885403240773
UDI-Public50885403240773
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/24/2020
Device Model NumberMZ9265
Device Catalogue NumberMZ9265
Device Lot Number17118173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1